# SDR AALA201703279036

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 49,179 hours, 15,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY EXIT FLOODLIGHT IN THE FORWARD GALLEY HAS A MISSING LENS COVER.  REPLACED LENS .  OPERATIONAL CHECKED GOOD.
